# SDR CALA9800009

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND Z-ANGLE BEAM REPAIR STRAP CORRODED AT AFT CARGO BIN LOWER DOOR JAMB.  THE REPAIR STRAP WAS REPLACED IAW SRM 53-05, FIGURE 63.
